# SDR A6WA2019112647030

- Difficulty date: November 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31133102
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL FS 559+80 TO FS574 HAS CORROSION. REPLACED  AIRCRAFT REMOVED FROM SERVICE  REPLACED RH FLOOR SILL FS 559+80 TO FS574 IAW CRJ 200 SRM 51-42-06
